VOL. 9 · NO. 1 | Winter 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 9 (1), (Winter 1997) DOI: 10.35834/1997/0901000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 9 (1), 2, (Winter 1997) DOI: 10.35834/1997/0901002
No abstract available
Articles
Clark Kimberling, Peter Yff
Missouri J. Math. Sci. 9 (1), 3-22, (Winter 1997) DOI: 10.35834/1997/0901003
No abstract available
Stanley Rabinowitz
Missouri J. Math. Sci. 9 (1), 23-27, (Winter 1997) DOI: 10.35834/1997/0901023
No abstract available
Jamuna P. Ambasht
Missouri J. Math. Sci. 9 (1), 28-33, (Winter 1997) DOI: 10.35834/1997/0901028
No abstract available
Problems
Missouri J. Math. Sci. 9 (1), 34-35, (Winter 1997) DOI: 10.35834/1997/0901034
No abstract available
Missouri J. Math. Sci. 9 (1), 36-62, (Winter 1997) DOI: 10.35834/1997/0901036
No abstract available
News
Missouri J. Math. Sci. 9 (1), 63-64, (Winter 1997) DOI: 10.35834/1997/0901063
No abstract available
Back to Top